Oklahoma, 2017

Tornadoes and Flash Flooding in Oklahoma, April 25 to 26, 2017

April 25 to 26, 2017 · NWS TSA · 25 events in 8 counties and zones

Severe thunderstorms developed along and ahead of a cold front that moved into eastern Oklahoma during the evening of the 25th. The storms moved eastward across the area through the early morning hours of the 26th, resulting in three tornadoes, hail up to baseball size, and damaging wind.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$217,000
Crop damage
None recorded
Events
25

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TSA wrote it up.

Severe thunderstorms developed along and ahead of a cold front that moved into eastern Oklahoma during the evening of the 25th. The storms moved eastward across the area through the early morning hours of the 26th, resulting in three tornadoes, hail up to baseball size, and damaging wind. Locally heavy rainfall of three to four inches resulted in flash flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at Apr 25, 5:47 PM CST, 2 hours 12 minutes earlier.

Area forecast discussion, Apr 25, 5:47 PM CST, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
647 PM CDT Tue Apr 25 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Ongoing convection is expected to continue to develop and spread
across Eastern Oklahoma and Northwest Arkansas this evening and
overnight as a cold front enters the CWA tonight. Will continue
tempo groups for all TAF sites for timing of greater potential.
Behind the frontal passage...scattered rain showers and
northwesterly winds will remain possible into the afternoon hours
over the CWA Wednesday before the boundary exits off to the east
southeast. VFR conditions should continue into the overnight hours
and look to fall into MVFR conditions late tonight and continue
much of the day Wednesday behind the front.

&&

.PREV DISCUSSION... /Issued 311 PM CDT Tue Apr 25 2017/

DISCUSSION...
A cold front currently poised to our west across northwest Oklahoma
will provide the spark for strong to severe thunderstorms across
northeast Oklahoma and northwest Arkansas Tonight. Not expecting to
see any storms develop in northeast Oklahoma until around 00z as
a mid-level shortwave begins to influence the area. Damaging winds
and large hail will be the main concerns with the severe storms.
However, there will be a window early in the event with the potential
for tornadoes as the cells remain more discrete. As we approach the
midnight hour, the thunderstorms will begin to line out along the front.
The threat for severe weather will diminish as we move through the
overnight hours.

Additional thunderstorms are expected on Wednesday along the cold front
across western Arkansas and as the main mid-level shortwave moves across
the area. It is possible that some of these storms could be strong to severe
as well. Temperatures will be much cooler on Wednesday in the wake of the
cold front. The showers and thunderstorms are expected to end Wednesday evening
as a the main mid-level low exits the region to the east.

The chances of elevated showers and thunderstorms will return to northern portions
of the area Thursday night with isentropic lift taking place north of a surface
boundary that extends across eastern Oklahoma into northwest Arkansas. The weather
on Friday is expected to be dry with the frontal boundary becoming positioned near
the red river. Thunderstorms are expected to become widespread Friday night into Saturday
as the frontal boundary lingers across the area and isentropic lift intensifies.
The showers and thunderstorms will come to an end on Sunday as a mid-level low
sweeps through the area. Severe weather will be possible both Friday night and again
on Saturday with large hail and damaging winds the main concern. Heavy rain and flooding
will also be an issue with 2 to 4 inches of rain possible during late in the week and
into the weekend.

Drier conditions are expected early next week as high pressure prevails.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   54  57  40  66 /  60  60  20  10
FSM   65  68  43  71 /  60  80  30  10
MLC   61  61  41  71 /  60  70  10  10
BVO   51  57  39  66 /  60  50  20  10
FYV   61  62  40  66 /  60  80  40  10
BYV   62  65  41  65 /  60  80  50  10
MKO   58  59  41  68 /  60  70  20  10
MIO   54  56  39  65 /  60  70  40  10
F10   55  58  41  69 /  60  60  10  10
HHW   66  70  43  72 /  60  70  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION...20
Hazardous weather outlook, Apr 25, 3:29 PM CST, 4 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
429 PM CDT Tue Apr 25 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
429 PM CDT Tue Apr 25 2017

...ACTIVE WEATHER WEEK BEGINS TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Along and northwest of an Okemah to Vinita line.
	ONSET...7-10 PM.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Northeast Oklahoma into far Northwest Arkansas before midnight,
			Northwest Arkansas into Southeast Oklahoma after midnight.
	ONSET...After 6 PM.

FLASH FLOOD.
	RISK...Limited.
	AREA...Along and north of I-40.
	ONSET...After 10 PM.

HEAVY RAIN.
	RISK...Limited.
	AREA...Along and north of I-40.
	ONSET...After 10 PM.

DISCUSSION...

An elevated or enhanced risk of severe storms is forecast this
evening and overnight across northeast Oklahoma into far
northwest Arkansas. Large hail in excess of 2 inches in diameter
and wind gusts to 70 mph will be the main threats. Isolated
tornadoes are possible with discrete storms and with any kinks or
bows in the eventual squall line. There is a limited risk of
flooding mainly late this evening into the overnight hours.

Isolated to widely scattered storms are expected to develop by
around 6 or 7 PM to the northwest of Tulsa near a merging dryline
and cold front. These storms are expected to lift northeast into
Kansas. Other storms are expected to develop farther south along
the merging dryline and front over central Oklahoma by 8 or 9 PM.
These storms will move quickly into northeast Oklahoma thru the
evening hours, gradually becoming a line and marching east into far
northwest Arkansas by around midnight. More storms will develop on
the outflow reinforced front over east central Oklahoma into west
central Arkansas after midnight. The severe threat is expected to
wane after midnight, while the flooding risk increases, as the
tendency for storms to train over the same areas increases.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
THURSDAY...Thunderstorm Potential.
FRIDAY and SATURDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
SUNDAY and MONDAY...No Hazards.

EXTENDED DISCUSSION...

There will be storms ongoing early Wednesday morning, and
depending on the evolution of the squall line and cold front,
there may be a threat for additional severe storms Wednesday
across mainly far eastern Oklahoma and western Arkansas.

The stormy pattern will continue with additional severe weather
and heavy rain Friday and Saturday. With the approach of
an upper level storm system Friday afternoon...storms will develop
with the potential for large hail...damaging winds and a few
tornadoes. The severe potential will continue into Saturday...but
the main hazard may transition to heavy rain and flooding Saturday
into Sunday. At least 2 to 3 inches of rain is likely...with
localized higher amounts of 5 or 6 inches. This will definitely
cause some flash flooding and river flooding across portions of
the area this weekend.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

An active week of weather is expected across eastern Oklahoma and
western Arkansas. Continue to monitor the latest forecasts and be
prepared for any watches or warnings that may be issued for your
area.

weather.gov/tulsa Contains additional information.

In the hours before

Special weather statement, Apr 25, 5:40 PM CST, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
640 PM CDT TUE APR 25 2017

OKZ054-260015-
Osage OK-
640 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OSAGE COUNTY UNTIL
715 PM CDT...

At 640 PM CDT, a strong thunderstorm was located 3 miles northeast
of Foraker, and another was located 5 miles west southwest of
Foraker, moving northeast at 50 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations in or near the path include...
Elgin...                          Foraker...

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3700 9626 3676 9658 3685 9671 3700 9658
TIME...MOT...LOC 2340Z 219DEG 49KT 3691 9653
Special weather statement, Apr 25, 6:09 PM CST, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
709 PM CDT TUE APR 25 2017

OKZ054-059-260045-
Osage OK-Pawnee OK-
709 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE AND WESTERN PAWNEE
COUNTIES UNTIL 745 PM CDT...

At 709 PM CDT, strong thunderstorms were located along a line
extending from 4 miles northeast of Morrison to 5 miles south of
Glencoe. Movement was northeast at 50 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Pawnee...                         Jennings...
Ralston...                        Maramec...
Skedee...

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3661 9666 3618 9657 3616 9667 3616 9682
      3624 9682 3625 9684 3625 9692 3631 9693
TIME...MOT...LOC 0009Z 227DEG 43KT 3632 9693 3616 9696
Special weather statement, Apr 25, 6:16 PM CST, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Tulsa OK
716 PM CDT TUE APR 25 2017

OKZ054-260045-
Osage OK-
716 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE COUNTY UNTIL
745 PM CDT...

At 716 PM CDT, a strong thunderstorm was located 5 miles east of
Burbank, moving northeast at 45 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations in or near the path include...
Shidler...                        Burbank...
Elgin...                          Bigheart...
Pearsonia...

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3700 9623 3688 9609 3659 9662 3667 9680
      3700 9641
TIME...MOT...LOC 0016Z 230DEG 39KT 3668 9663

Lacy
Special weather statement, Apr 25, 6:57 PM CST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
757 PM CDT TUE APR 25 2017

OKZ054-260130-
Osage OK-
757 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE COUNTY UNTIL
830 PM CDT...

At 756 PM CDT, a strong thunderstorm was located 5 miles east of
Pearsonia, moving northeast at 30 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations in or near the path include...
Bartlesville...                   Bigheart...
Osage Hills State Park...         Hulah...
Wah Sha She State Park...

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3700 9600 3677 9600 3670 9629 3686 9640
      3700 9625
TIME...MOT...LOC 0056Z 235DEG 25KT 3682 9635

Lacy
Special weather statement, Apr 25, 7:18 PM CST, 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
818 PM CDT TUE APR 25 2017

OKZ054>056-060-061-260200-
Tulsa OK-Osage OK-Rogers OK-Nowata OK-Washington OK-
818 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROGERS...EAST
CENTRAL OSAGE...WASHINGTON...SOUTHWESTERN NOWATA AND NORTHEASTERN
TULSA COUNTIES UNTIL 900 PM CDT...

At 818 PM CDT, strong thunderstorms were located along a line
extending from 5 miles east of Pawhuska to 5 miles south of Barnsdall
to 4 miles northeast of Osage. Movement was northeast at 45 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Bartlesville...                   Skiatook...
Dewey...                          Barnsdall...
Ramona...                         Ochelata...
Avant...                          Vera...
Okesa...                          Tallant...
Wolco...

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3684 9575 3667 9569 3644 9577 3640 9579
      3632 9613 3671 9626
TIME...MOT...LOC 0118Z 243DEG 39KT 3669 9625 3649 9619 3632 9634

Lacy
Special weather statement, Apr 25, 7:40 PM CST, 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
840 PM CDT TUE APR 25 2017

OKZ055-056-260215-
Nowata OK-Washington OK-
840 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WASHINGTON AND
NORTHERN NOWATA COUNTIES UNTIL 915 PM CDT...

At 839 PM CDT, a strong thunderstorm was located over Copan, moving
northeast at 30 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations in or near the path include...
South Coffeyville...              Copan...
Wann...

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3694 9541 3694 9543 3692 9543 3680 9589
      3698 9600 3699 9600 3700 9598 3700 9544
TIME...MOT...LOC 0139Z 246DEG 25KT 3691 9590

Lacy

The radar

The Norman radar (KTLX), 79 km away, was scanning. The volume nearest the first event began at 01:59 UTC.

Open the radar archive at this moment

Event by event

14 hail, 6 thunderstorm wind, 3 tornado, 2 flash flood. Local standard time, as filed.

Hail, Creek

When
April 25, 7:59 PM CST
Where
Creek County, 1 mi NNW of Milfay
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
35.763, -96.577

Thunderstorm Wind, Tulsa

When
April 25, 9:30 PM CST
Where
Tulsa County, 2.35 mi NNW of Bruner
Measured
55 kt (63 mph) measured gust
Reported by
Trained Spotter
Coordinates
36.160, -96.070

A storm spotter measured 63 mph thunderstorm wind gusts.

Hail, Tulsa

When
April 25, 9:45 PM CST
Where
Tulsa County, 1.19 mi N of Dawson
Measured
1 in hail
Reported by
Public
Coordinates
36.187, -95.897

Hail, Tulsa

When
April 25, 9:55 PM CST
Where
Tulsa County, 1.48 mi SW of Prattville
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
36.105, -96.139

Thunderstorm Wind, Rogers

When
April 25, 10:12 PM CST
Where
Rogers County, 6.81 mi NNW of Catoosa
Measured
56 kt (64 mph) estimated gust
Reported by
NWS Employee
Coordinates
36.270, -95.800

Strong thunderstorm wind snapped large tree limbs.

Flash Flood, Tulsa

When
April 25, 10:15 PM CST to 11:15 PM CST
Where
Tulsa County, 1.12 mi ESE of Sand Spgs to 1.43 mi ESE of Sand Spgs
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
36.145, -96.101

Portions of Forest Drive were flooded and impassable.

Flash Flood, Tulsa

When
April 25, 10:33 PM CST
Where
Tulsa County, 0.98 mi E of Sperry to 0.67 mi ESE of Sperry
Cause
Heavy Rain
Reported by
Amateur Radio
Coordinates
36.298, -95.983

Portions of Highway 11 were flooded on the south side of Sperry.

Tornado, Mayes

When
April 25, 10:33 PM CST to 10:42 PM CST
Where
Mayes County, 5.19 mi W of Green to 2.91 mi WNW of Adair
Rating
EF1
Path length
6.4 mi
Path width
550 yd
Property damage
$75,000
Reported by
NWS Storm Survey
Coordinates
36.373, -95.373

A tornado destroyed a mobile home, damaged several homes, destroyed outbuildings, snapped and uprooted numerous trees, and blew down power poles. The tornado developed north of the W 450 Road and west of the N 429 Road and moved northeast until it crossed the W 420 Road. It then curved to the north until it dissipated north of the W 400 Road. Based on this damage, maximum estimated wind in the tornado was 95 to 105 mph.

Hail, Mayes

When
April 25, 10:33 PM CST
Where
Mayes County, 5.96 mi W of Pryor
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
36.308, -95.427

Tornado, Mayes

When
April 25, 10:34 PM CST to 10:41 PM CST
Where
Mayes County, 6.2 mi WNW of Green to 3.2 mi W of Adair
Rating
EF1
Path length
4.1 mi
Path width
600 yd
Property damage
$40,000
Reported by
NWS Storm Survey
Coordinates
36.400, -95.389

A tornado snapped and uprooted numerous trees, destroyed outbuildings, damaged homes, and blew down power poles. The tornado developed north of the W 430 Road and west of the N 428 Road. It moved northeast until it crossed the W 420 Road, then moved more easterly until it dissipated. Based on this damage, maximum estimated wind in the tornado was 100 to 110 mph.

Hail, Mayes

When
April 25, 10:37 PM CST
Where
Mayes County, 0.65 mi NNE of Pryor
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
36.309, -95.317

Thunderstorm Wind, Mayes

When
April 25, 10:45 PM CST
Where
Mayes County, 0.48 mi NNW of Adair
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
36.437, -95.272

Thunderstorm wind gusts were estimated to around 70 mph.

Tornado, Mayes

When
April 25, 10:46 PM CST to 10:57 PM CST
Where
Mayes County, 2.56 mi NW of Tip to 2.01 mi W of Langley Arpt
Rating
EF1
Path length
10.2 mi
Path width
400 yd
Property damage
$25,000
Reported by
NWS Storm Survey
Coordinates
36.379, -95.209

A tornado uprooted numerous trees, blew down power poles, and destroyed several outbuildings. Based on this damage, maximum estimated wind in the tornado was 90 to 100 mph.

Hail, McIntosh

When
April 25, 10:53 PM CST
Where
McIntosh County, 6 mi NNW of Stidham
Measured
2.75 in hail
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
35.450, -95.741

Hail, McIntosh

When
April 25, 11:08 PM CST
Where
McIntosh County, 1 mi N of Stidham
Measured
1 in hail
Reported by
Public
Coordinates
35.385, -95.700

Thunderstorm Wind, McIntosh

When
April 25, 11:15 PM CST
Where
McIntosh County, 2.58 mi SE of Richardsville
Measured
63 kt (72 mph) measured gust
Reported by
Storm Chaser
Coordinates
35.455, -95.646

A storm chaser measured 73 mph thunderstorm wind gusts on I-40 at Highway 150.

Thunderstorm Wind, McIntosh

When
April 25, 11:20 PM CST
Where
McIntosh County, 1 mi WSW of Rentiesville
Measured
61 kt (70 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
35.514, -95.516

Strong thunderstorm wind blew down a large highway sign on US-69.

Thunderstorm Wind, McIntosh

When
April 25, 11:20 PM CST
Where
McIntosh County, 3.1 mi N of Checotah
Measured
61 kt (70 mph) estimated gust
Property damage
$2,000
Reported by
Storm Chaser
Coordinates
35.475, -95.523

Strong thunderstorm wind blew down trees and power lines on the north side of Checotah.

Hail, McIntosh

When
April 25, 11:29 PM CST
Where
McIntosh County, 0.33 mi ENE of Rentiesville
Measured
2.75 in hail
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
35.522, -95.494

Hail, McIntosh

When
April 25, 11:33 PM CST
Where
McIntosh County, 1 mi NNW of Rentiesville
Measured
1.75 in hail
Property damage
$10,000
Reported by
Trained Spotter
Coordinates
35.533, -95.507

Hail, Muskogee

When
April 25, 11:35 PM CST
Where
Muskogee County, 0.37 mi SE of Oktaha
Measured
1 in hail
Reported by
Social Media
Coordinates
35.576, -95.475

Hail, Pittsburg

When
April 26, 5:48 AM CST
Where
Pittsburg County, 11 mi SE of Pittsburg
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
34.607, -95.713

Hail, Le Flore

When
April 26, 7:01 AM CST
Where
Le Flore County, 1.09 mi NNW of Heavener
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
34.895, -94.605

Hail, Le Flore

When
April 26, 7:01 AM CST
Where
Le Flore County, 0.47 mi W of Howe
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
34.951, -94.638

Hail, Le Flore

When
April 26, 7:12 AM CST
Where
Le Flore County, 1.22 mi NNW of Heavener
Measured
1.75 in hail
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
34.897, -94.605

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2017Every state in 2017This day in weather historyThe tornado archive for Oklahoma, 2017Warnings in Oklahoma, April 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 690905, 690908, 690911, 690914, 690916, 690942, 690943, 691669, 697255, 691670, 690917, 690918, 691671, 690919, 690920, 690921, 690922, 690923, 690924, 690925, 690926, 690927, 690929, 690930, 690931.